# SDR UIEA2020122802620

- Difficulty date: December 24, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,166 hours, 22,415 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SEAL SHOWING LIGHT.  PRESSURIZED IAW AMM 21-31-00.  L1 DOOR SEAL OPERATIONS CHECK NORMAL AT THIS TIME.
